# SDR UIEA2017082501546

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 87,760 hours, 22,195 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 5834
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

APU INOPERATIVE DUE TO AN OIL LEAK.  LOCATED LEAK TO BE COMING FROM STARTER.  R & R STARTER MOTOR IAW 49-41-01. RAN APU FOR 30 MINUTES IAW 49-11-00, NO FAULTS NOTED, NO LEAKS NOTED AT THIS TIME.
